# SDR SWIA2020090952389

- Difficulty date: July 23, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N910SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7566
- Aircraft time: 47,061 hours, 40,247 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Condition: Corroded
- Location: Bs 621 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FACE OF FS 621 BULKHEAD ANGLE CORRODED BETWEEN LBL 27.0 AND RBL 27.00.  C-CHECK RO 9/5/2020.  REPAIRED FWD FACE OF FS 621 BULKHEAD, IAW REO AND CRJ 200 SRM.  COMPLIED WITH FORM M-337.  WEIGHT AND BALANCE NOT AFFECTED.
